# SDR EIA2005021

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD T-CHORD CORRODED AT WSS 1336 FSSO 1349.0 LOWER T-CHORD.  REPAIRED RIGHT WING FWD SPAR T-CHORD AT WS 1336 (FSSO 1349.0) LOWER CHORD PER ECRA 471-57-242-2.
